# SDR ASOA2013012302877

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FS 310 AND 319 RBL 36 HAS AREAS OF CORROSION.  REMOVED ANGLE ON TOP OF FLOOR SUPPORT BETWEEN FS 310 & FS 319, RBL 36 IAW SRM 51-42-06.  LOCATED, DRILLED AND INSTALLED ANGLE -IAW SRM 51-40-11 AND 51-42-06.  INSTALLED NEW ANGLE ON TOP OF FLOOR SUPPORT.
